# SDR DL72E954015

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND .5 INCH CRACK IN WEB AT STA 1303 LT ABOVE S-DUCT.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-10-4 FIG 17.
